# SDR UPS06146848

- Difficulty date: April 29, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381337900000
- Condition: Cracked
- Location: Bs 49 Rbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR MAIN CABIN FLOORBOARD BRACE CRACKED AT STA 49 RBL 40.  REMOVED & REPLACED MAIN CABIN FLOORBOARD BRACE PER A300 SRM 51-40-00.
